# SDR IPXA2020112362709

- Difficulty date: November 22, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N618UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64264
- Aircraft time: 4,428 hours, 657 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Transponder
- Condition: Inoperative
- Location: Gps
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: N/A ATB.  TRANSPONDER RT CAME ON INFLIGHT CRUISE, SHORTLY THEREAFTER TRANSPONDER LT ADVISORY.  34530300R 34530100L.  GPS RIGHT ADVISORY ON INFLIGHT CRUISE, IAW IFIM TASK 34-50-00-810-812 AND TASK 34-50-00-810-813.  ATC GROUND TEST PERFORMED, IAW AMM TASK 34-53-00-740-801 REV 34.01.  NO EICAS MESSAGE SHOWN.  INTERMITTENT FAULT.  OPERATIONS TEST OF GPS, IAW AMM TASK 34-58-00-715-001 REV 34.01.  TEST PASS.  A/C OK FOR SERVICE.
